Singular BGG complexes for the symplectic case

Author: Rafael Mrđen

Mathematical Communications 25(2020), 13–34.

https://www.mathos.unios.hr/mc/index.php/mc/article/view/3149

Abstract: Using the Penrose transform, we construct analogues of the BGG (Bernstein-Gelfand-Gelfand) resolutions in certain singular infinitesimal characters, in the holomorphic geometric setting, over the Lagrangian Grassmannian. We prove the exactness of the constructed complex over the big affine cell.

Font Resize
Contrast